BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2008 >
Volume 15 Number 4 >

Please use this identifier to cite or link to this item:

Title: Domains with Complicated Structures and Their Ontologies
Authors: Artemieva, Irene
Keywords: Domains with complicated structures
multilevel ontologies
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The article defines the class of domains with complicated structures, gives the definition of multilevel ontologies and determines the method for developing such ontologies.
ISSN: 1313-0463
Appears in Collections:Volume 15 Number 4

Files in This Item:

File Description SizeFormat
ijita15-4-p04.pdf166.35 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback